# SDR UPS04443461

- Difficulty date: November 2, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NWW BS 400 STR R44 RIGHT AFT CORNER INTERNAL CIRCUMFERENTIAL SKIN SPLICE FOUND CRACK APPROX .25 INCH LONG RUNNING AFT.  THE CRACKED SPLICE REMOVED FOR STOP HOLE DRILLED.  THE STOP CONFIRMED NIL CRACK BEYOND THE STOP HOLE.  THE AREA REPAIRED PER SRM 53-30-03 FIG 35.
